Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Relative knots and tangential equivalences


Author: Max K. Agoston
Journal: Trans. Amer. Math. Soc. 137 (1969), 27-52
MSC: Primary 57.20
DOI: https://doi.org/10.1090/S0002-9947-1969-0238334-3
MathSciNet review: 0238334
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. K. Agoston, On handle decompositions and diffeomorphisms, Trans. Amer. Math. Soc. 137 (1969), 21-26. MR 0236938 (38:5231)
  • [2] A. Haefliger, Plongements différentiables de variétés dans variétés, Comment. Math. Helv. 36 (1961), 47-82. MR 0145538 (26:3069)
  • [3] -, Knotted $ (4k - 1)$-spheres in 6k-space, Ann. of Math. 75 (1962), 452-466. MR 0145539 (26:3070)
  • [4] -, Differentiable embeddings of $ {S^n}$ in $ {S^{n + q}}$ for $ q > 2$, Ann. of Math. 83 (1966), 402-436. MR 0202151 (34:2024)
  • [5] W. C. Hsiang, J. Levine, and R. H. Szczarba, On the normal bundle of a homotopy sphere embedded in Euclidean space, Topology 3 (1965), 173-181. MR 0175138 (30:5323)
  • [6] I. M. James, On the iterated suspension, Quart. J. Math. Oxford Ser. 5 (1954), 1-10. MR 0061836 (15:891g)
  • [7] M. Kervaire, An interpretation of G. Whitehead's generalization of H. Hopf's invariant, Ann. of Math. 69 (1959), 345-365. MR 0102809 (21:1595)
  • [8] -, A manifold which does not admit any differentiable structure, Comment. Math. Helv. 34 (1960), 257-270. MR 0139172 (25:2608)
  • [9] M. Kervaire and J. Milnor, Groups of homotopy spheres. I, Ann. of Math. 77 (1963), 504-537. MR 0148075 (26:5584)
  • [10] R. Lashoff, Some theorems of Browder and Novikov on homotopy equivalent manifolds with an application, Univ. of Chicago Notes, prepared by R. De Sapio.
  • [11] J. Levine, A classification of differentiable knots, Ann. of Math. 82 (1965), 15-50. MR 0180981 (31:5211)
  • [12] J. Milnor, A procedure for killing homotopy groups of differentiable manifolds, Proc. Symps. Pure Math., Vol. 3, Amer. Math. Soc., Providence, R. I., 1961, pp. 39-55. MR 0130696 (24:A556)
  • [13] -, Lectures on the h-cobordism theorem, Princeton Univ. Press, Princeton, N. J., 1965. MR 0190942 (32:8352)
  • [14] S. Smale, On the structure of manifolds, Amer. J. Math. 84 (1962), 387-399. MR 0153022 (27:2991)
  • [15] C. T. C. Wall, Classification of $ (n - 1)$-connected 2n-manifolds, Ann. of Math. 75 (1962), 163-189. MR 0145540 (26:3071)
  • [16] Yuh-lin Jou, Pseudo-manifold and manifold homotopy groups, J. Chinese Math. Soc. (N. S.) 1 (1951), 164-206. MR 0076328 (17:882e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0238334-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society